| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the reservoir was leaking.Customer stated that the insulin pump was exposed to moisture.Customer stated that the insulin pump was not able to rewind.No harm requiring medical intervention was reported.The reservoir will not be returned for analysis.
Additional Manufacturer Narrative
Device received with blank display due to moisture damage at electronic assembly.Also, moisture damage motor during visual inspection.Unable to perform operating currents, self test, rewind test and displacement test or verify rewind anomalies due to blank display.